# SDR QMLA2014062114077

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N568AM
- Make and model: Aerosp AS355*
- Aircraft serial: 4462
- Aircraft time: 2,896 hours, 8,038 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,896 hours, 8,038 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: B35000BA01
- Part serial: 6362
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE PILOT RECEIVED AN EXCEEDANCE INDICATION ON THE VEMD.  THE PILOT LANDED THE ACFT WITHOUT INCIDENT.  THE MECHANIC ARRIVED TO INSPECT THE ACFT & FOUND NO STORED EXCEEDANCES IN THE VEMD.  HE THEN ASKED THE PILOT TO PERFORM A GND RUN WHICH AFTER SHUTDOWN SHOWED NO FAULTS FOUND IN THE VEMD.  THE ACFT WAS THEN RETURNED TO SERVICE.
